# SDR FDEA201111255038

- Difficulty date: November 25, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813729200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AND DUMMY SEAT TRACK ATTACHMENT FITTING NR 2 RT AT FRAME 54 TO FRAME 54.2 FOUND WORN AND OUT OF GAP VALUE (0.026IN).  REPAIR CARRIED OUT IAW SRM 53-15-16, FIG 201, REV 21.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
